# SDR SWIA200412998

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 4,715 hours, 4,122 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 270007
- Part serial: MAL0277
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 FAIL TO SET.  DEPOWERED AND REPOWER AIRCRAFT.  STAB TRIM RESET.  REPLACED F/O'S PITCH TRIM DISCONNECT SWITCH WITH SERVICEABLE UNIT IAW CRJ MM 27-41-30.
